Alert archive / Illinois / Gale Warnings in 2016
Gale Warning 33, NWS Chicago, IL
NWS Chicago, IL issued this gale warning at Oct 6, 2016, 2:53 PM CDT. It took effect at Oct 7, 2016, 4:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 6, 2016, 2:53 PM CDT (19:53 UTC)
- In effect from
- Oct 7, 2016, 4:00 AM CDT
- Expired
- Oct 7, 2016, 1:00 PM CDT
- In force
- 9 hr
- Issued by
- NWS Chicago, IL
The text
As transmitted.
231 WHUS73 KLOT 061953 MWWLOT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 253 PM CDT THU OCT 6 2016 LMZ261-362-364-563-070400- /O.NEW.KLOT.GL.W.0033.161007T0900Z-161007T1800Z/ LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 253 PM CDT THU OCT 6 2016 ...GALE WARNING IN EFFECT FROM 4 AM TO 1 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 1 PM CDT FRIDAY. * WINDS...GALES TO 35 KT. * SIGNIFICANT WAVES...10 FT. * OCCASIONAL WAVES...13 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
3 follow-up statements
828 WHUS73 KLOT 070227 MWWLOT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 927 PM CDT THU OCT 6 2016 LMZ261-362-364-563-071030- /O.CON.KLOT.GL.W.0033.161007T0900Z-161007T1800Z/ LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 927 PM CDT THU OCT 6 2016 ...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 1 PM CDT FRIDAY... * WINDS...SOUTH GALES TO 35 KT. * SIGNIFICANT WAVES...10 FT. * OCCASIONAL WAVES...13 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
912 WHUS73 KLOT 070806 MWWLOT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 306 AM CDT FRI OCT 7 2016 ...GUSTY FRIDAY OVER THE LAKE... LMZ261-362-364-563-071615- /O.CON.KLOT.GL.W.0033.161007T0900Z-161007T1800Z/ LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 306 AM CDT FRI OCT 7 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WINDS...SOUTHWEST GALES TO 35 KT. * SIGNIFICANT WAVES...9 FT. * OCCASIONAL WAVES...11 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ743>745-071615- /O.NEW.KLOT.SC.Y.0069.161007T1500Z-161008T1500Z/ CALUMET HARBOR TO GARY-GARY TO BURNS HARBOR- BURNS HARBOR TO MICHIGAN CITY- 306 AM CDT FRI OCT 7 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 AM CDT SATURDAY. * WINDS...WEST TO NORTHWEST TO 25 KT. * SIGNIFICANT WAVES...TO 6 FT. * OCCASIONAL WAVES...TO 8 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ740>742-071615- /O.NEW.KLOT.SC.Y.0069.161007T1500Z-161008T0000Z/ WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR- 306 AM CDT FRI OCT 7 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING. * WINDS...WEST TO NORTHWEST TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MTF
862 WHUS73 KLOT 071328 MWWLOT URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 828 AM CDT FRI OCT 7 2016 ...GUSTY FRIDAY OVER THE LAKE... LMZ261-362-364-563-071800- /O.CON.KLOT.GL.W.0033.000000T0000Z-161007T1800Z/ LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- 828 AM CDT FRI OCT 7 2016 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WINDS...SOUTHWEST GALES TO 35 KT. * SIGNIFICANT WAVES...9 FT. * OCCASIONAL WAVES...11 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ743>745-072130- /O.CON.KLOT.SC.Y.0069.161007T1500Z-161008T1500Z/ CALUMET HARBOR TO GARY-GARY TO BURNS HARBOR- BURNS HARBOR TO MICHIGAN CITY- 828 AM CDT FRI OCT 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT SATURDAY... * WINDS...WEST TO NORTHWEST TO 25 KT. * SIGNIFICANT WAVES...TO 6 FT. * OCCASIONAL WAVES...TO 8 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ740>742-072130- /O.CON.KLOT.SC.Y.0069.161007T1500Z-161008T0000Z/ WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR- 828 AM CDT FRI OCT 7 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...WEST TO NORTHWEST TO 25 KT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this gale warning went out at Oct 6, 2:29 PM CDT, 24 minutes earlier.
Area forecast discussion, Oct 6, 2:29 PM CDT, 24 minutes before
Area Forecast Discussion National Weather Service Chicago/Romeoville, IL 229 PM CDT Thu Oct 6 2016 .SHORT TERM... 229 PM CDT Through tonight... Main concerns through the near term is with timing better potential for showers and thunderstorms. WFO LOT forecast area was within a region of south low level flow this afternoon, downstream to the east of surface low pressure developing across the Plains in response to a digging mid-level short wave. This low is progged to lift northeast from the mid- Missouri Valley this evening to near Lake Superior by 12Z Friday morning, with the cwa within mainly the eastern periphery of the organized low-level (925-850 mb) theta-e advection and moisture transport ahead of the low, and its trailing cold front. One area of more widespread rain and embedded thunder had lifted northeast across the area this morning, and was now over lower Michigan. Another mid-level disturbance appeared to be over southwestern Missouri per water vapor and radar imagery, and while scattered mainly diurnal showers or isolated thunderstorms may continue to fester across the area this afternoon in broad warm/moist advective regime, it appears that more organized precipitation may hold off until tonight height falls with the strong upper Midwest digging wave spread across the region and low-level forcing becomes more focused with the approaching cold front from the west. With the front just moving into northwest/north central Illinois around sunrise, have the highest pops skewed northwest of about a Peru-Waukegan line through tonight. Despite morning rain/clouds, temperatures were rebounding into the 70s across much of the cwa, and a few 80s in the far south/southeast. Lows tonight will hold in the 60s in warm/moist pre-frontal warm sector air mass. Ratzer && .LONG TERM... 243 AM CDT Friday night through Wednesday... Splendid, albeit initially cool, fall weather will set up for the weekend and early next week as significant drying behind the cold front occurs. Sprawling high pressure will set up across the Great Lakes and Midwest, and it will only slowly move to the eastern Great Lakes Monday with Hurricane Matthew drifting offshore. Low temperatures Friday night will fall into the 40s, possibly around 40 in north central IL, for most areas behind the cold front with a slow upward climb in overnight temps through the weekend. High temperatures warm from the lower to mid 60s (north to south) Saturday to around 70 or higher area wide Monday with plentiful sunshine. Clouds do increase some on Monday ahead of more progressive west-southwest flow behind the departing high, and it may be a little breezy. There is a chance for some precip to return late Monday night into Tuesday as a southern stream shortwave traverseses the area. Models are advertising a cold front sometime in the midweek timeframe. KMD && .AVIATION... For the 18Z TAFs... Main TAF concerns are patchy IFR cigs in immediate near term along with ending of organized shra/tsra activity early this afternoon. Expect these lower cigs will scatter next 1-2 hours with a return to vfr conditions by mid-late afternoon with relatively low coverage of any lingering light rain. Tonight, strong southwest winds will ramp up above shallow inversion near the surface. Forecast soundings depict winds around 40 kts from the southwest in the 1500-2000 ft layer, thus have maintained mention of non-convective low level wind shear for the overnight hours. Surface cold front approaches and passes Friday morning, with another period of showers possible around fropa. Winds then shift northwest and become gusty by late morning and afternoon. gusts 20-25 kt possible. Ratzer && .MARINE... 235 AM CDT The main forecast concerns focus on a quick moving storm system expected to produce a period of strong southerly winds tonight, following by strong northwesterly winds Friday and into Saturday. An area of low pressure developing over the Central Plains is expected to quickly track northeastward across Wisconsin this evening, then across eastern Ontario into Friday. Meanwhile, surface high pressure is expected to remain in place over New England. The fast movement of this surface low will result in the development of strong pressure falls across the Upper Great Lakes tonight, and the resultant surface pressure gradient will likely drive a period of strong southerly winds around 30 KT over Lake Michigan. It appears the strongest winds will be over the northern half of the lake, where a period of Gales to 35-40 KT cant be ruled out very late tonight into early Friday morning as the low passes to the west. We thought about hosting a Gale watch, but have decided to hold off at this time and just mention gale force gusts. However, a gale warning may be needed in future forecast updates. This low will drive a cold front across the lake Friday morning, resulting in wind shift to the west-northwest. Wind speeds of 25 to 30 KT look to be a good bet over the lake in its wake Friday and Friday night. Northwesterly winds will continue on Saturday, but will be on a gradual decline as a surface ridge of high pressure builds over the lower Great Lakes region. Another storm system is expected to move eastward across southern Canada Sunday night into Monday as high pressure dominates over the eastern lakes region. This may set up another period of stronger southwesterly winds over the lake early next week. KJB && .LOT WATCHES/WARNINGS/ADVISORIES... IL...NONE. IN...NONE. LM...NONE. && VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSCHICAGO WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Oct 6, 3:25 AM CDT, 11 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
325 AM CDT THU OCT 6 2016
ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
070830-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
325 AM CDT THU OCT 6 2016 /425 AM EDT THU OCT 6 2016/
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.
.DAY ONE...TODAY AND TONIGHT.
WEATHER HAZARDS EXPECTED:
ELEVATED THUNDERSTORM RISK
LIMITED FLOODING RISK.
FOR FAR NORTH CENTRAL ILLINOIS THERE IS AN ASSOCIATED:
LIMITED HAIL RISK...UP TO QUARTER SIZE.
LIMITED THUNDERSTORM WIND DAMAGE RISK...UP TO 60 MPH.
DISCUSSION:
EXPECT SEVERAL WAVES OF SHOWERS AND THUNDERSTORMS TODAY...MOST
NON SEVERE. LATE TODAY AND THIS EVENING A FEW STRONGER STORMS
ARE POSSIBLE ACROSS NORTHWEST ILLINOIS...POSSIBLY GETTING INTO
NORTH CENTRAL ILLINOIS. HAVE HIGHER CONFIDENCE THAT STRONG STORMS
STAY WEST OF THE ENTIRE COUNTY WARNING AREA.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...
LIMITED THUNDERSTORM RISK.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS MAY BE NEEDED LATER TODAY...BUT NOT LIKELY FOR MOST AREAS.
GENERAL STORM MOTION OF THE DAY:
MOVING NORTHEAST AT 30 TO 35 MPH.
&&
LMZ740>745-070830-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
325 AM CDT THU OCT 6 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.
.DAY ONE...TODAY AND TONIGHT.
THERE IS A CHANCE OF THUNDERSTORMS TODAY AND SLIGHT CHANCE TONIGHT.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY AND SATURDAY...
HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE LIKELY FOR THE INDIANA
NEARSHORE WATERS.
&&
LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-070830-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
325 AM CDT THU OCT 6 2016
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.
.DAY ONE...TODAY AND TONIGHT.
OCCASIONAL GALE FORCE GUSTS ARE POSSIBLE FOR THE NORTHERN HALF
OF LAKE MICHIGAN LATE TONIGHT.
THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
GALE FORCE GUSTS ARE POSSIBLE ACROSS THE NORTHERN THIRD OF THE LAKE
FRIDAY MORNING.
&&
KMD
VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGOIn the hours before
Local storm report, Oct 6, 12:17 PM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
1217 PM CDT THU OCT 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM HEAVY RAIN 1 N CROWN POINT 41.44N 87.36W
10/06/2016 M1.33 INCH LAKE IN COCORAHS
RAIN TOTAL SO FAR RELAYED VIA TWITTER.
&&
RCNearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.